# SDR FDEA202302080226

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: AFA7740501
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1701, X-75 CEILING AREA SEAT TRACK FOUND   WITH CRACK. LOWER CENTER CARGO COMPARTMENT CEILING AREA, CRACKED SEAT TRACK AT STATION 1701,   X-75.25 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1711 TO EXISTING   SPLICE STATION 1671, X= -47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
